# SDR SWAA2025050967900

- Difficulty date: May 5, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N8827Q
- Make and model: Boeing 737-8
- Aircraft serial: 42598
- Aircraft time: 8,112 hours, 4,453 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Tailpipe
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW OBSERVED SMOKE AT BASE OF HORIZONTAL STAB WITH APU RUNNING.<[01] FOUND EXCESSIVE WATER ACCUMULATED IN APU TAIL CONE / TAIL PIPE BODY FAIRING ASSEMBLY. CLEANED DRAIN TUBE FOR TAIL CONE AND DRAINED WATER FROM AREA PER SIP.
